# SDR SWAA2025062072662

- Difficulty date: May 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSE 4ABC SEAT ROW EMERGENCY LIGHT ON OVERHEAD BIN STORAGE.   RELAMPED EMERGENCY AREA LIGHT AT SEAT ROW 4ABC AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-03-960-801.
